Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 137, Number 9

All articles in this issue are freely accessible.

Restricted Lie algebras in which every restricted subalgebra is an ideal
Salvatore Siciliano.
Proc. Amer. Math. Soc. 137 (2009), 2817-2823
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506437
Betti number bounds for fewnomial hypersurfaces via stratified Morse theory
Frédéric Bihan and Frank Sottile.
Proc. Amer. Math. Soc. 137 (2009), 2825-2833
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506438
Resonance of basis-conjugating automorphism groups
Daniel C. Cohen.
Proc. Amer. Math. Soc. 137 (2009), 2835-2841
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506439
An upper cardinal bound on absolute E-rings
Daniel Herden and Saharon Shelah.
Proc. Amer. Math. Soc. 137 (2009), 2843-2847
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506440
From a Ramanujan-Selberg continued fraction to a Jacobian identity
Hei-Chi Chan.
Proc. Amer. Math. Soc. 137 (2009), 2849-2856
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506441
A note on the strong direct summand conjecture
Jason McCullough.
Proc. Amer. Math. Soc. 137 (2009), 2857-2864
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506442
A remark on Polignac’s conjecture
Paulo Ribenboim.
Proc. Amer. Math. Soc. 137 (2009), 2865-2868
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506443
On non-uniform Ramanujan complexes
Beth Samuels.
Proc. Amer. Math. Soc. 137 (2009), 2869-2877
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506444
On sums involving coefficients of automorphic $L$-functions
Guangshi Lü.
Proc. Amer. Math. Soc. 137 (2009), 2879-2887
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506445
On the solvability of systems of bilinear equations in finite fields
Le Anh Vinh.
Proc. Amer. Math. Soc. 137 (2009), 2889-2898
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506446
On prime rings with commuting nilpotent elements
M. Chebotar, P.-H. Lee and E. R. Puczyłowski.
Proc. Amer. Math. Soc. 137 (2009), 2899-2903
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506447
Jacobson’s theorem for bilinear forms in characteristic 2
Ahmed Laghribi.
Proc. Amer. Math. Soc. 137 (2009), 2905-2912
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506448
Least totients in arithmetic progressions
Javier Cilleruelo and Moubariz Z. Garaev.
Proc. Amer. Math. Soc. 137 (2009), 2913-2919
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506449
CSP dichotomy for special triads
Libor Barto, Marcin Kozik, Miklós Maróti and Todd Niven.
Proc. Amer. Math. Soc. 137 (2009), 2921-2934
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506450
Derivations preserving a monomial ideal
Yohannes Tadesse.
Proc. Amer. Math. Soc. 137 (2009), 2935-2942
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506451
Core partitions and block coverings
Jørn B. Olsson.
Proc. Amer. Math. Soc. 137 (2009), 2943-2951
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506452
A constructive bound on kissing numbers
Chaoping Xing.
Proc. Amer. Math. Soc. 137 (2009), 2953-2957
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506453
Lacunarity of certain partition-theoretic generating functions
Emily Clader, Yvonne Kemper and Matt Wage.
Proc. Amer. Math. Soc. 137 (2009), 2959-2968
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506454
On the slice map problem for $H^{∞}(Ω)$ and the reflexivity of tensor products
Michael Didas.
Proc. Amer. Math. Soc. 137 (2009), 2969-2978
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506455
Orthogonal polynomials and partial differential equations on the unit ball
Miguel Piñar and Yuan Xu.
Proc. Amer. Math. Soc. 137 (2009), 2979-2987
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506456
Lipschitz $p$-summing operators
Jeffrey D. Farmer and William B. Johnson.
Proc. Amer. Math. Soc. 137 (2009), 2989-2995
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2506457
A $q$-analogue of non-strict multiple zeta values and basic hypergeometric series
Yoshihiro Takeyama.
Proc. Amer. Math. Soc. 137 (2009), 2997-3002
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506458
Large-time behavior of periodic entropy solutions to anisotropic degenerate parabolic-hyperbolic equations
Gui-Qiang Chen and Benoît Perthame.
Proc. Amer. Math. Soc. 137 (2009), 3003-3011
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506459
Asymptotics for a gradient system with memory term
Alexandre Cabot.
Proc. Amer. Math. Soc. 137 (2009), 3013-3024
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506460
Asymptotic behavior of individual orbits of discrete systems
Nguyen Van Minh.
Proc. Amer. Math. Soc. 137 (2009), 3025-3035
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506461
Analyticity of compact complements of complete Kähler manifolds
Boudjemâa Anchouche.
Proc. Amer. Math. Soc. 137 (2009), 3037-3044
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506462
Estimates for the Green functions of nonautonomous higher order differential equations
Michael Gil'.
Proc. Amer. Math. Soc. 137 (2009), 3045-3055
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506463
The $S$-transform of symmetric probability measures with unbounded supports
Octavio Arizmendi E. and Victor Pérez-Abreu.
Proc. Amer. Math. Soc. 137 (2009), 3057-3066
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506464
Positive and negative results on the numerical index of Banach spaces and duality
Miguel Martín.
Proc. Amer. Math. Soc. 137 (2009), 3067-3075
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506465
Quadratic rational maps lacking period 2 orbits
Rika Hagihara.
Proc. Amer. Math. Soc. 137 (2009), 3077-3090
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506466
Reducing subspaces for a class of multiplication operators on the Dirichlet space
Liankuo Zhao.
Proc. Amer. Math. Soc. 137 (2009), 3091-3097
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506467
Estimating the trace-free Ricci tensor in Ricci flow
Dan Knopf.
Proc. Amer. Math. Soc. 137 (2009), 3099-3103
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2506468
Compact graphs over a sphere of constant second order mean curvature
A. Barros and P. Sousa.
Proc. Amer. Math. Soc. 137 (2009), 3105-3114
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506469
Ultrafilters with property $( s)$
Arnold W. Miller.
Proc. Amer. Math. Soc. 137 (2009), 3115-3121
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506470
Limit-like predictability for discontinuous functions
Christopher S. Hardin and Alan D. Taylor.
Proc. Amer. Math. Soc. 137 (2009), 3123-3128
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506471
Menger subsets of the Sorgenfrey line
Masami Sakai.
Proc. Amer. Math. Soc. 137 (2009), 3129-3138
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506472
On a converse to Banach’s Fixed Point Theorem
Márton Elekes.
Proc. Amer. Math. Soc. 137 (2009), 3139-3146
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506473
Effective minimal subflows of Bernoulli flows
Eli Glasner and Vladimir V. Uspenskij.
Proc. Amer. Math. Soc. 137 (2009), 3147-3154
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506474
Quantum isometry group of the $n$-tori
Jyotishman Bhowmick.
Proc. Amer. Math. Soc. 137 (2009), 3155-3161
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506475
Non-vanishing complex vector fields and the Euler characteristic
Howard Jacobowitz.
Proc. Amer. Math. Soc. 137 (2009), 3163-3165
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506476
Erratum to: On enumeration of conjugacy classes of Coxeter elements
Matthew Macauley and Henning S. Mortveit.
Proc. Amer. Math. Soc. 137 (2009), 3167-3167
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2506477
American Mathematical Society